Skip to content
My WebMD Sign In, Sign Up
Do some drugs cause cholesterol levels to increase?
avatar
wisebird posted:
I have always wondered if there is a possible connection between certain medications, and high cholesterol levels, or if it is a myth.
Reply
 
avatar
billh99 responded:
It is possible, but off hand I don't know of any that known for that.

But look at the package insert with the meds.

For my very limited experience it seems that the combination of lisinopril and HCTZ will lower HDL. And doing a search on that I did some some references to that fact. But a few others indicated the opposite.


Featuring Experts

There are no Expert stories for this community right now

Helpful Tips

Vit D reduces muscle pain from Statin
While the data is still mixed there is an indication that many people who get Myalgia (muscle pain) while on a statin suffer from low ... More
Was this Helpful?
1 of 2 found this helpful

Helpful Resources

Be the first to post a Resource!

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.